# SDR UPS04M42945

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LT HORIZ STAB NR 02 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING AND SIDEWALL SURFACE.  CORROSION AT S/W SURFACE BLEND TO 0.100 INCH DEEP FOUND OUT OF LIMIT IAW E O MD11-5510-19409-G.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409 -G AT B/N HOLE NR 2 LT.  PR1422B2 SEALANT APPLIED IAW EN.1180-04 AT B/N HO LE NR 2 LT.  REPAIR AND INSTALLED SLEEVE BUSHING AT B/N HOLE NR 02 LT IAW EO M D11-5510-19409-G AND EN,11804 FOUND WITHIN LIMIT,SATISFACTORY.
